# SDR 2003FA0001224

- Difficulty date: October 6, 2003
- Submitted: December 9, 2003
- Operation: General aviation
- Aircraft: N408EM
- Make and model: Snias AS350BA
- Aircraft serial: 2434
- Engine: Tmeca ARRIEL1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 4333
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE SHUT DOWN WITH LOUD BANG.  AIRCRAFT WAS IN LEVEL FLIGHT AT APPROX 1500 FT ABOVE GROUND.  THE CAUSE OF THE ENGINE FAILURE HAS NOT BEEN DETERMINED.
